Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering with depression, sleeping difficulty, have lost hope, suicidal symptoms. Suggestion to get on track?

I do not know what to me since a period of more than two years suffering from depression strongly and now increased Alia symptoms often I feel hopelessness and lack of sleep and I can not sleep sometimes easily sleep 4 hours a day and the impact of this disease a lot on my life I am 22 Sometimes I deal with stupidly and wonder Kani lose control of myself and when I come back to consciousness felt that something strange is happening to me Do not care about myself and my professional appearance become see myself Kani base alone Because for a long time thought about suicide or hurting one was afraid to Volkswagen or lose control of myself soon
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
the symptoms u r suggesting clearly indicates u r suffering with major depressive disorder.I suggest u to consult a psychiatrist as soon as possible before its to late.
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor